# SDR GTIA2020020834998

- Difficulty date: February 8, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N684NK
- Make and model: Airbus A321-231
- Aircraft serial: 8047
- Aircraft time: 7,394 hours, 3,122 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: E/E Bay Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AVIONICS DOOR ECAM INFLIGHT AFTER T/O BWI-FLL-PERFORMED INSPECTION AND OPS CHECK ON AVIONICS DOOR IAW AMM 52-41-14 OPS CHECK GOOD AND NO DEFECT NOTED
